# SDR AALA201702019001

- Difficulty date: January 30, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 21,025 hours, 15,304 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730116
- Part serial: 08045H3756
- Condition: Cracked
- Location: Cockpit
- Part time: 21,025 hours, 15,034 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. CO-PILOT WINDSCREEN HAS CRACKS AND DELAMINATION AROUND EDGE, SOME CRACKS IN DELAMINATION AREA. REPLACED CO-PILOT WINDSHIELD PER AMM 56-11-00.
